DSpace
 

Osaka Prefecture University Repository >
(旧)大阪府立大学 : (1955-2004) >
0100. 工学部・工学研究科 >
Bulletin of University of Osaka Prefecture. Series A, Engineering and natural sciences >
Vol. 25, No. 1・2 >

このアイテムの引用には次の識別子を使用してください: http://hdl.handle.net/10466/8273

タイトル: A Simplified Integral Equatin of Three-Dimensional Wire Structure- Application to Top-Loaded Antenna
著者: Kominami, Masanobu
Yamamura, Shozo
Rokushima, Katsu
発行日: 1976年12月20日
出版者: 大阪府立大学
引用: Bulletin of University of Osaka Prefecture. Series A, Engineering and natural sciences. 1976, 25(1・2), p.27-36
URI: http://hdl.handle.net/10466/8273
出現コレクション:Vol. 25, No. 1・2

このアイテムのファイル:

ファイル 記述 サイズフォーマット
2009202808.pdf353.12 kBAdobe PDF見る/開く

このリポジトリに保管されているアイテムは、他に指定されている場合を除き、著作権により保護されています。